Current Issue

Vol. 3 No. 2 (2020): December Edition
Published: 2021-04-09

Articles

View All Issues
Journal title Journal of Songke Math
Abbreviation J. Song. Math.
Initials JSM
Journal Synopsis

Journal of Songke Math (JSM) is a peer-reviewed open-access journal published twice in a year (June and December). The JSM aims to provide an international forum for researchers and professionals to share their ideas on all topics related to mathematics education. It publishes its issues in an online and a printed version. The JSM welcomes high-quality manuscripts resulted from a research project in the scope of mathematics education, which includes, but is not limited to the following topics: Realistic Mathematics Education, Design/Development Research in Mathematics Education, PISA Task, Mathematics Ability, ICT in Mathematics Education, and Ethnomathematics. The manuscript must be original research, written in Bahasa and English, and not be simultaneously submitted to another journal or conference.

Frequency 2 issues per year
ISSN 2621-363X (Online), 2621-3656 (Print)
Editor-in-chief Dr. Maximus Tamur, M.Pd
Publisher Mathematics Education Study Program, Universitas Katolik Indonesia Santu Paulus Ruteng
Citation Google Scholar | Garuda

 

Open Access Policy

This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.

Focus and Scope of the Journal

The JSM welcomes high-quality manuscripts resulted from a research project in the scope of mathematics education, which includes, but is not limited to the following topics: Realistic Mathematics Education, Design/Development Research in Mathematics Education, PISA Task, Mathematics Ability, ICT in Mathematics Education, and Ethnomathematics.

 Index

The JSM indexed by Google Scholar, GARUDA